Toggle Main Menu Toggle Search

Open Access padlockePrints

Enhancing the scalability of a genetic algorithm to discover quantitative association rules in large-scale datasets

Lookup NU author(s): Dr Jaume Bacardit


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Martinez-Ballesteros M, Bacardit J, Troncoso A, Riquelme JC

Publication type: Article

Publication status: Published

Journal: Integrated Computer-Aided Engineering

Year: 2015

Volume: 22

Issue: 1

Pages: 21-39

Print publication date: 01/01/2015

ISSN (print): 1069-2509

ISSN (electronic): 1875-8835

Publisher: IOS Press


DOI: 10.3233/ICA-140479


Altmetrics provided by Altmetric


Funder referenceFunder name
Junta de Andalucia
Spanish Ministry of Science and Technology
APPB813097University Pablo de Olavide
P12-TIC-1728University Pablo de Olavide
TIN2011-28956-C02-02University Pablo de Olavide
TIC-7528University Pablo de Olavide